Approximation des ensembles ω-limites des difféomorphismes par des orbites périodiques
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 2, p. 173-190
@article{ASENS_2003_4_36_2_173_0,
     author = {Arnaud, Marie-Claude},
     title = {Approximation des ensembles $\omega $-limites des diff\'eomorphismes par des orbites p\'eriodiques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 36},
     number = {2},
     year = {2003},
     pages = {173-190},
     doi = {10.1016/S0012-9593(03)00006-5},
     zbl = {1024.37011},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_2_173_0}
}
Arnaud, Marie-Claude. Approximation des ensembles $\omega $-limites des difféomorphismes par des orbites périodiques. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 2, pp. 173-190. doi : 10.1016/S0012-9593(03)00006-5. http://www.numdam.org/item/ASENS_2003_4_36_2_173_0/

[1] Arnaud M.-C., Le “closing lemma” en topologie C1, Mem. Soc. Math. Fr, Nouv. Série 74 (1998). | Numdam | Zbl 0920.58039

[2] Arnaud M.-C., Un lemme de fermeture d'orbites : le “orbit closing lemma”, C.R.A.S., Ser. I 323 (1996) 1175-1178. | Zbl 0867.58040

[3] Arnaud M.-C., Création de connexions en topologie C1, Ergodic Theory Dynam. Systems 21 (2001) 1-43. | MR 1827109 | Zbl 0997.37007

[4] Arnaud M.-C., The generic symplectic C1-diffeomorphisms of 4-dimensional symplectic manifolds are hyperbolic, partially hyperbolic or have a completely periodic point, Ergodic Theory Dynam. Systems, à paraître. | Zbl 1030.37037

[5] Arnaud M.-C., Création de points périodiques de tous types au voisinage des tores K.A.M, Bull. Soc. Math. France 123 (1995) 591-603. | Numdam | MR 1373949 | Zbl 0853.58046

[6] Bonatti C., Diaz L., Pujals E., A C 1 -generic dichotomy for diffeomorphisms: weak forms of hyperbolicity or infinitely many sinks or sources, preprint. | MR 2018925

[7] Bonatti C., Diaz L., Connexions hétéroclines et généricité d'une infinité de puits et de sources, Ann. Sci. Ecole Norm. Sup. 32 (1999) 135-150. | Numdam | MR 1670524 | Zbl 0944.37012

[8] Brin M.I., Pesin S.A., Partially hyperbolic dynamical systems, Math. USSR Izvestija 8 (1974) 177-218. | Zbl 0309.58017

[9] Hayashi S., Connecting invariant manifolds and the solution of the C1-stability and Ω-stability conjectures for flows, Ann. Math. 145 (1997) 81-137. | Zbl 0871.58067

[10] Hayashi S., Hyperbolicity, stability and the creation of homoclinic points, Documenta Mathematica, Extra Vol. ICM II (1998) 789-796. | MR 1648126 | Zbl 0911.58023

[11] Kuratowski C., Gabay J. (Ed.), Topologie, 1992. | MR 1296876 | Zbl 0849.01044

[12] Mañé R., An ergodic closing lemma, Ann. Math. 116 (1982) 503-540. | MR 678479 | Zbl 0511.58029

[13] Morales C.A., Pacifico M.-J., Lyapunov stability of generic ω-limit sets, preprint.

[14] Newhouse S., Diffeomorphisms with infinitely many sinks, Topology 12 (1974) 9-18. | MR 339291 | Zbl 0275.58016

[15] Newhouse S., Quasi-elliptic points in conservative dynamical systems, Amer. J. Math. 99 (1977) 1081-1087. | MR 455049 | Zbl 0379.58011

[16] Pugh C., Robinson C., The C1 closing lemma, including Hamiltonians, Ergodic Theory Dynam. Systems 3 (1983) 261-314. | MR 742228 | Zbl 0548.58012

[17] Shub M., Stabilité globale des systèmes dynamiques, Astérisque 56 (1978). | MR 513592 | Zbl 0396.58014

[18] Xia Z., Homoclinic points in symplectic and volume preserving diffeomorphisms, Comm. Math. Phys. 117 (1996) 435-449. | MR 1384143 | Zbl 0959.37050